# SDR MASA2021102900286

- Difficulty date: October 29, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 42,703 hours, 33,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EXTERIOR EXIT LIGHT INOP 
REPLACED BULB
